Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 3, NWS Lincoln, IL

February 20, 2014Mason County, Menard County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Feb 20, 2014, 3:17 PM CST for Mason County, Menard County, Illinois. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 20, 2014, 3:17 PM CST (21:17 UTC)
Expired
Feb 20, 2014, 3:45 PM CST
In force
28 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Mason County, IL, Menard County, IL

The radar

The Lincoln radar (KILX), 49 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 582 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
582 m²/s²
0-3 km storm-relative helicity
576 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WUUS53 KILX 202117
SVRILX
ILC125-129-202145-
/O.NEW.KILX.SV.W.0003.140220T2117Z-140220T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CST THU FEB 20 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MASON COUNTY IN CENTRAL ILLINOIS...
  NORTHWESTERN MENARD COUNTY IN CENTRAL ILLINOIS...

* UNTIL 345 PM CST

* AT 314 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR KILBOURNE...
  AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MASON CITY...KILBOURNE...GREENVIEW...EASTON...MANITO...SAN JOSE...
  POPLAR CITY...TOPEKA...GOOFY RIDGE...FOREST CITY AND UNION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4043 8993 4043 8972 4032 8971 4032 8960
      4020 8960 3999 8981 3998 8998 3999 9000
      4010 9000 4011 9004 4008 9008 4008 9010
      4016 9018
TIME...MOT...LOC 2117Z 224DEG 34KT 4015 9003

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
641 
WWUS53 KILX 202131
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CST THU FEB 20 2014

ILC125-129-202145-
/O.CON.KILX.SV.W.0003.000000T0000Z-140220T2145Z/
MASON IL-MENARD IL-
331 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MENARD AND EASTERN MASON COUNTIES UNTIL 345 PM CST...

AT 328 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF MANITO TO TALLULA...AND MOVING
NORTHEAST AT 70 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MASON CITY...EASTON...MANITO...GREENVIEW...SAN JOSE...FOREST CITY AND
UNION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4043 8993 4043 8972 4032 8971 4032 8960
      4020 8960 3999 8981 3998 8998 3999 9000
      4010 9000
TIME...MOT...LOC 2131Z 223DEG 62KT 4041 8984 4003 8986

HAIL...<.75IN
WIND...60MPH

$$
463 
WWUS53 KILX 202147
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CST THU FEB 20 2014

ILC125-129-202157-
/O.EXP.KILX.SV.W.0003.000000T0000Z-140220T2145Z/
MASON IL-MENARD IL-
347 PM CST THU FEB 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MENARD AND
EASTERN MASON COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 4043 8993 4043 8972 4032 8971 4032 8960
      4020 8960 3999 8981 3998 8998 3999 9000
      4010 9000
TIME...MOT...LOC 2131Z 223DEG 62KT 4041 8983 4003 8986

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 1:15 PM CST, 2 hours 2 minutes earlier.

Area forecast discussion, Feb 20, 1:15 PM CST, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
115 PM CST Thu Feb 20 2014

.MESOSCALE DISCUSSION...
ISSUED 114 PM CST Thu Feb 20 2014

Warm front getting a substantial push northward and is starting to
come into Bloomington. Still have mid to upper 30s to the north,
but widespread upper 50s to near 60 south. Dew points of 50 degrees
now as far north as Lincoln.

Line of thunderstorms rapidly filling in across central Missouri,
in an area where some clearing helped destabilize the atmosphere,
with surface based CAPE's around 1000 J/kg per SPC mesoanalysis
page. HRRR has been doing a good job with the development and
placement of this line. HRRR and extrapolation tool on AWIPS
indicate the line should move into the western CWA between 2:30
and 3 pm and reach the eastern counties between 4-5 pm. Still
several inches of snow cover across the north which will help
stabilize things, but Springfield has lost 4 inches of snow depth
just this morning and much of what's left will be gone very soon,
helping with the instability. RAP model showing MUCAPE's around
800 J/kg across the central and southeast CWA by mid afternoon,
helping to sustain the storms. VAD wind profile off our radar
showing 55 knots at the 925 mb level, so plenty of wind in the low
levels for the storms to try and bring downward toward the
surface.

Geelhart

&&

.AVIATION...
ISSUED 1155 AM CST Thu Feb 20 2014

Warm front has lifted just north of KSPI/KDEC/KCMI, shifting winds
back around to the south and gusting to around 25-30 knots, while
east winds around 10 knots continue further north. Should see the
front continue to lift northward over the next couple of hours.
Have had some areas of dense fog primarily north of the front, as
a significant increase in low level moisture moves in with the
front, but this is likely to fade out in the next couple hours.
Line of convection starting to form in central Missouri, and will
move east through central Illinois mid to late afternoon. Have
included about a 3 hour period of VCTS at each TAF site for now,
and will update later to narrow down the time frame once the line
becomes more mature. A cold front will pass by shortly behind the
line of storms, switching winds to the west. Still looks like
gusts of 35-45 knots will be likely this evening, as impressive
pressure rises spread across the state in the wake of a deepening
low pressure passage. Wraparound snow showers may spread as far
south as KPIA/KBMI after 06Z. Have maintained the MVFR conditions
through the night, before improvement early Friday morning. Winds
by Friday morning not quite as high, but still gusting in the 30
knot vicinity.

Geelhart

&&

.PREV DISCUSSION...
ISSUED 1010 AM CST Thu Feb 20 2014

Warm frontal boundary is waffling along the I-72 corridor this
morning, with 40s and 50s south and 30s to the north. Most of the
precipitation over the last few hours has been on the cold side of
the storm, especially across the far northwest CWA where
thunderstorms have produced some pea size hail as well. That
particular area has received 1 to 1.5 inches of rain since
yesterday evening. The front extends to parent low pressure along
the Kansas/Missouri border.

Focus remains with the winds, precipitation and temperature
trends. Have sent some zone/grid updates recently to reflect a
period of lower PoP's into early afternoon, and as the front lifts
northward, before the main activity develops toward mid to late
afternoon. Latest Day1 convective outlook pushed the slight risk
back northwest to around Shelbyville, reflective of the slower
arrival of the cold front, with damaging winds still the primary
threat. The cold front should push to around I-57 by sunset and
exit the state shortly after that. The post-frontal period is when
the winds will really start ramping up, as the low experiences
substantial and rapid intensification this afternoon as it moves
into southwest Wisconsin. 3-hour pressure rises of around 10 mb
will push through Missouri late this afternoon and across the CWA
early this evening. Wind gusts outside the storms still look to
reach around 45 mph by late afternoon and 50-60 mph this evening.

Geelhart

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY until 3 AM CST Friday FOR ILZ056-061>063-066>068-
071>073.

HIGH WIND WARNING until 3 AM CST Friday FOR ILZ027>031-036>038-
040>055-057.

FLOOD WATCH until 6 PM CST this evening FOR ILZ027>031-036>038-
040>053.

&&
Hazardous weather outlook, Feb 20, 3:12 PM CST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
312 PM CST THU FEB 20 2014

ILZ027>031-036>038-211200-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
312 PM CST THU FEB 20 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

DENSE FOG WILL PERSIST ALONG AND NORTH OF A CANTON TO BLOOMINGTON
LINE THROUGH 6 PM.

STRONG THUNDERSTORMS WILL ACCOMPANY A COLD FRONT BETWEEN 3 PM AND
6 PM. SMALL HAIL AND GUSTY WINDS WILL BE LIKELY. EXCESSIVE RAINFALL
RATES ASSOCIATED WITH THE STORMS MAY LEAD TO LOCALIZED FLOODING.

ONCE THE COLD FRONT PASSES...VERY STRONG WESTERLY WINDS WILL DEVELOP
THIS EVENING. WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE...WITH
GUSTS POTENTIALLY REACHING 55 TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FLOODING IS EXPECTED TO DEVELOP ALONG THE SPOON RIVER OVER THE
NEXT COUPLE OF DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ040>053-211200-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MASON-MENARD-MORGAN-
PIATT-SANGAMON-SCHUYLER-SCOTT-VERMILION-
312 PM CST THU FEB 20 2014

...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL ACCOMPANY A COLD
FRONT BETWEEN 3 PM AND 7 PM. SMALL HAIL AND GUSTY WINDS WILL BE
LIKELY. EXCESSIVE RAINFALL RATES ASSOCIATED WITH THE STORMS MAY
LEAD TO LOCALIZED FLOODING.

ONCE THE COLD FRONT PASSES...VERY STRONG WESTERLY WINDS WILL DEVELOP
THIS EVENING. WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE...WITH
GUSTS POTENTIALLY REACHING 55 TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 3 PM AND 7 PM.

ILZ054-055-057-211200-
DOUGLAS-EDGAR-MOULTRIE-
312 PM CST THU FEB 20 2014

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL ACCOMPANY A COLD
FRONT BETWEEN 3 PM AND 7 PM. SMALL HAIL AND GUSTY WINDS WILL BE
LIKELY. EXCESSIVE RAINFALL RATES ASSOCIATED WITH THE STORMS MAY
LEAD TO LOCALIZED FLOODING.

ONCE THE COLD FRONT PASSES...VERY STRONG WESTERLY WINDS WILL DEVELOP
THIS EVENING. WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE...WITH
GUSTS POTENTIALLY REACHING 55 TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 3 PM AND 7 PM.

ILZ056-061>063-066>068-071>073-211200-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-
RICHLAND-SHELBY-
312 PM CST THU FEB 20 2014

...WIND ADVISORY IN EFFECT UNTIL 3 AM CST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL ACCOMPANY A COLD
FRONT BETWEEN 3 PM AND 7 PM. SMALL HAIL AND GUSTY WINDS WILL BE
LIKELY. EXCESSIVE RAINFALL RATES ASSOCIATED WITH THE STORMS MAY
LEAD TO LOCALIZED FLOODING.

ONCE THE COLD FRONT PASSES...VERY STRONG WESTERLY WINDS WILL DEVELOP
THIS EVENING. WINDS WILL INCREASE INTO THE 30 TO 35 MPH RANGE...WITH
GUSTS POTENTIALLY REACHING 45 TO 50 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MINOR RIVER FLOODING IS EXPECTED TO DEVELOP ALONG THE LITTLE
WABASH...EMBARRAS...AND WABASH RIVERS OVER THE NEXT COUPLE OF
DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 3 PM AND 7 PM.

BARNES

In the hours before

Local storm report, Feb 20, 10:18 AM CST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 AM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       VARNA                   41.04N 89.22W
02/20/2014  M0.97 INCH       MARSHALL           IL   CO-OP OBSERVER

            24-HOUR RAINFALL.

0700 AM     HEAVY RAIN       MINONK                  40.90N 89.04W
02/20/2014  M0.74 INCH       WOODFORD           IL   CO-OP OBSERVER

            24-HOUR RAINFALL.

0700 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
02/20/2014  M0.80 INCH       MASON              IL   CO-OP OBSERVER

            24 HOUR RAINFALL.

0800 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
02/20/2014  M0.79 INCH       PEORIA             IL   CO-OP OBSERVER

            24-HOUR RAINFALL.

0800 AM     HEAVY RAIN       LACON                   41.02N 89.41W
02/20/2014  M0.82 INCH       MARSHALL           IL   CO-OP OBSERVER

            24-HOUR RAINFALL.

&&

LAUFENBERG
Local storm report, Feb 20, 12:05 PM CST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1205 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HEAVY RAIN       1 NW KNOXVILLE          40.92N 90.30W
02/20/2014  M2.34 INCH       KNOX               IL   COCORAHS

            STORM TOTAL, WITH 0.97 INCHES IN THE LAST 5 HOURS.

&&

GEELHART
Local storm report, Feb 20, 2:43 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
243 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HEAVY RAIN       ALTONA                  41.12N 90.16W
02/20/2014  M2.34 INCH       KNOX               IL   CO-OP OBSERVER

            STORM TOTAL SO FAR. 0.92 SINCE 6 AM.

0229 PM     FLOOD            ALTONA                  41.12N 90.16W
02/20/2014                   KNOX               IL   CO-OP OBSERVER

            ONE FOOT OF WATER OVER ROADS BETWEEN ALTONA AND ONEIDA,
            AND ONEIDA AND WATAGA.

&&

25
Local storm report, Feb 20, 2:52 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
252 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     FUNNEL CLOUD     BLUFFS                  39.75N 90.53W
02/20/2014                   SCOTT              IL   STORM CHASER

            FUNNEL OBSERVED HALF WAY FROM CLOUD BASE TO GROUND

&&

25
Local storm report, Feb 20, 2:59 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TORNADO          ARENZVILLE              39.88N 90.37W
02/20/2014                   CASS               IL   EMERGENCY MNGR

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 8:02 PM CSTRiver Flood WarningILXClay, Richland7 days
Feb 19, 9:16 PM CSTHigh Wind WatchILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more6 hr
Feb 19, 11:12 PM CSTRiver Flood WarningILXFulton, Knox5 days
Feb 19, 11:12 PM CSTRiver Flood WarningILXFulton4 days
Feb 20, 3:15 AM CSTHigh Wind WarningILXCass, Champaign, Christian, DeWitt, Douglas, Edgar and 19 more20 hr
Feb 20, 3:15 AM CSTWind AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more24 hr
Feb 20, 11:46 AM CSTAreal Flood WarningILXKnox, Stark5 hr
Feb 20, 2:20 PM CSTSevere Thunderstorm WarningILXCass, Mason, Menard, Morgan, Sangamon, Schuyler and 1 more40 min
Feb 20, 2:40 PM CSTDense Fog AdvisoryILXFulton, Knox, McLean, Marshall, Peoria, Stark and 2 more2 hr
Feb 20, 2:45 PM CSTSevere Thunderstorm WarningILXFulton, Schuyler30 min
Feb 20, 2:49 PM CSTTornado WarningILXCass, Mason, Morgan, Scott26 min
Feb 20, 3:29 PM CSTSevere Thunderstorm WarningILXChristian, Sangamon31 min
Feb 20, 3:49 PM CSTTornado WarningILXChristian, Sangamon26 min
Feb 20, 4:01 PM CSTSevere Thunderstorm WarningILXChristian, Coles, Douglas, Macon, Moultrie, Piatt and 1 more59 min
Feb 20, 4:08 PM CSTTornado WarningILXDeWitt, Logan, Macon, Sangamon22 min
Feb 20, 4:09 PM CSTFlash Flood WarningILXSangamon5 hr
Feb 20, 4:11 PM CSTTornado WarningILXChristian, Shelby34 min
Feb 20, 4:40 PM CSTTornado WarningILXColes, Douglas, Moultrie, Piatt, Shelby35 min
Feb 20, 4:47 PM CSTTornado WarningILXEffingham, Moultrie, Shelby28 min
Feb 20, 5:06 PM CSTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Douglas, Edgar and 3 more54 min
Feb 20, 5:12 PM CSTTornado WarningILXColes, Douglas, Edgar33 min
Feb 20, 5:14 PM CSTTornado WarningILXClark, Coles, Cumberland, Edgar31 min
Feb 20, 5:42 PM CSTFlash Flood WarningILXDeWitt, Macon, Moultrie, Piatt, Shelby6 hr
Feb 20, 5:45 PM CSTTornado WarningILXEdgar, Vermilion30 min
Feb 20, 5:48 PM CSTFlash Flood WarningILXChampaign, Clark, Clay, Coles, Crawford, Cumberland and 7 more6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.